# SDR AALA2018082315003

- Difficulty date: August 15, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Aircraft: N950AN
- Make and model: Boeing 737823
- Aircraft serial: 30087
- Aircraft time: 52,950 hours, 21,842 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS AREAS OF HEAVY CORROSION FOUND ON THE FLOORBEAM AT BS 986.5, RBL 3 - 44. REPAIRED THE FLOORBEAM IAW SRM 53-70-51-2R-4.
